# SDR SWIA200413265

- Difficulty date: April 13, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 22,152 hours, 19,107 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR HAS CORROSION AS MARKED AT FS 409+128 TO 559, LBL 36 TO LBL 48.REPAIRED IAW CRJ REO 601R-53-41-206 REV. NC.
